# SDR AALA974060

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 8399003
- Condition: Corroded
- Location: G7 Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - G-7 GALLEY MOUNT FOUND CORRODED, GALLEY MOUNT M-M.  FABRICATED AND INSTALLED REPAIR FITTING USING 7075-T6 EXTRUSION AND .071 INCH SHEET ALUMINUM AFTER REMOVAL OF ALL CORROSION.  ALODINED, PRIMED AND PAINTED.  APPROVED BY ENGINEERING PER MRB 767-1503.  (M)
